Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 191, NWS Jacksonville, FL

August 11, 2012Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 11, 2012, 4:27 PM EDT for Camden County, Glynn County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2012, 4:27 PM EDT (20:27 UTC)
Expired
Aug 11, 2012, 5:00 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 76 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS52 KJAX 112027
SVRJAX
GAC039-127-112100-
/O.NEW.KJAX.SV.W.0191.120811T2027Z-120811T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT SAT AUG 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  EASTERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 500 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 18 MILES NORTH OF COUNTRY CLUB ESTATES
  TO BRUNSWICK TO HIGH POINT...OR ALONG A LINE EXTENDING FROM 9 MILES
  NORTHWEST OF DARIEN TO BRUNSWICK TO HIGH POINT...AND MOVING EAST AT
  25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
  SIMONS AND SEA ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRIEF WATERSPOUT OR TORNADO TOUCHDOWN IS POSSIBLE ALONG AND NEAR 
THE INTRACOASTAL WATERWAY. IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH 
AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8140 3090 8140
      3079 8145 3080 8152 3117 8152 3139 8157
      3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2026Z 278DEG 22KT 3146 8148 3116 8142
          3088 8142

$$

SANDRIK
4 follow-up statements
939 
WWUS52 KJAX 112037
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT SAT AUG 11 2012

GAC039-127-112100-
/O.CON.KJAX.SV.W.0191.000000T0000Z-120811T2100Z/
CAMDEN GA-GLYNN GA-
437 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN GLYNN AND EASTERN CAMDEN COUNTIES...

AT 438 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF BOYS ESTATE TO ST. SIMONS TO HIGH
POINT...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DARIEN TO ST.
SIMONS TO HIGH POINT...MOVING EAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8140 3090 8140
      3093 8151 3117 8152 3139 8157 3134 8144
      3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2038Z 278DEG 22KT 3145 8139 3115 8134
          3087 8134

$$
076 
WWUS52 KJAX 112044
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT SAT AUG 11 2012

GAC039-127-112100-
/O.CON.KJAX.SV.W.0191.000000T0000Z-120811T2100Z/
CAMDEN GA-GLYNN GA-
444 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN GLYNN AND EASTERN CAMDEN COUNTIES...

AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF BOYS ESTATE TO SEA ISLAND TO 12
MILES SOUTH OF JEKYLL ISLAND...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF DARIEN TO ST. SIMONS TO 6 MILES SOUTHEAST OF HIGH POINT...
MOVING EAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3101 8145
      3101 8150 3116 8149 3128 8151 3138 8153
      3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2045Z 278DEG 22KT 3144 8134 3114 8129
          3086 8129

$$

SANDRIK
715 
WWUS52 KJAX 112051
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT SAT AUG 11 2012

GAC039-112101-
/O.CAN.KJAX.SV.W.0191.000000T0000Z-120811T2100Z/
CAMDEN GA-
451 PM EDT SAT AUG 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMDEN COUNTY IS
CANCELLED...

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3103 8144
      3112 8144 3118 8145 3125 8146 3134 8146
      3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2051Z 278DEG 22KT 3143 8130 3113 8125
          3085 8125

$$

GAC127-112100-
/O.CON.KJAX.SV.W.0191.000000T0000Z-120811T2100Z/
GLYNN GA-
451 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN GLYNN COUNTY...

AT 451 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTH OF GLYNN HAVEN TO 6 MILES SOUTHEAST OF
SEA ISLAND TO 15 MILES SOUTHEAST OF JEKYLL ISLAND...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF DARIEN TO 7 MILES SOUTHEAST OF
ST. SIMONS TO 11 MILES SOUTHEAST OF HIGH POINT...MOVING EAST AT 25
MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3103 8144
      3112 8144 3118 8145 3125 8146 3134 8146
      3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2051Z 278DEG 22KT 3143 8130 3113 8125
          3085 8125

$$

SANDRIK
076 
WWUS52 KJAX 112056
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
456 PM EDT SAT AUG 11 2012

GAC127-112107-
/O.EXP.KJAX.SV.W.0191.000000T0000Z-120811T2100Z/
GLYNN GA-
456 PM EDT SAT AUG 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLYNN COUNTY WILL
EXPIRE AT 500 PM EDT...

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3103 8144
      3112 8144 3118 8145 3125 8146 3134 8146
      3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 2057Z 278DEG 22KT 3143 8125 3113 8121
          3085 8121

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:14 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 11, 2:14 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT SAT AUG 11 2012

.SHORT TERM...
SATELLITE IMAGERY SHOWS A SERIES OF SHORTWAVES ALONG THE GULF
COAST WITH THE INITIAL SHORTWAVE TROUGH PUSHING EAST ACROSS THE
FORECAST AREA EARLY THIS AFTN...AND LINING UP WITH A SURFACE
TROUGH STRETCHING FROM THE FL PANHANDLE ACRS SRN GA INTO SC.
STORMS ARE ALSO FIRING ALONG THE ATLANTIC SEA BREEZE AND WILL
LIKELY HAVE SOME STRONGER STORMS LATER IN THE AFTN AS THESE
FEATURES COLLIDE. PWATS OF 2+ INCHES ARE FORECAST FOR THE FORECAST
AREA THROUGH TONGT. GUSTY WINDS AND LOCALLY HEAVY RAINS CAN BE
EXPECTED. THE ACTIVITY WILL MOSTLY DISSIPATE BY MIDNIGHT EXCEPT
FOR SHOWERS REMAINING ALONG THE BIG BEND REGION OF THE GULF COAST.
COULD SEE SOME SHOWERS MOVING TOWARD I-75 LATE TONIGHT.

SUNDAY THROUGH TUESDAY...UPPER SHORTWAVE TROUGH WILL LIFT NE OFF
THE EAST COAST ON SUNDAY BRINGING DRIER AIR ALOFT INTO SE GA. WILL
KEEP SCATTERED POPS CONFINED TO NE FL AND COASTAL SE GA NEAR
SEABREEZE FRONT FOR SUNDAY AND MONDAY. UPPER TROUGH WILL AMPLIFY
AGAIN ON TUESDAY AS A SHORT WAVE APPROACHES THE EAST COAST. WILL
GO WITH SCATTERED POPS AREA WIDE ON TUE. SOUTHWEST STEERING FLOW
WILL RESULT IN SEABREEZE COLLISIONS NEAR THE EAST COAST EACH DAY
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. TEMPERATURES
WILL BE AT OR SLIGHTLY ABOVE CLIMO LEVELS.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...UPPER RIDGE WILL REMAIN
TO THE SOUTH WITH TROUGHING TO THE NORTH THROUGH THE PERIOD. A
WESTERLY STEERING FLOW WITH PWATS MOSTLY IN 1.75-2" RANGE WILL
RESULT IN SCATTERED AFTERNOON CONVECTION EACH DAY REACHING THE
EAST COAST BY LATE AFTERNOON/EARLY EVENING.

&&

.AVIATION...

&&

.MARINE...SOUTHWEST FLOW WILL DOMINATE THE NEXT SEVERAL DAYS.
NOCTURNAL SURGES WILL INCREASE WINDS TO AROUND 15 KNOTS OFFSHORE
AND SCEC HEADLINES MAY BE NEEDED. SEAS WILL BE MOSTLY BE IN 2 TO 3
FOOT RANGE. LATE DAY STORMS WILL BE POSSIBLE AS STORMS OVER LAND
MOVE INTO THE WATERS.

RIP CURRENTS: LOW RISK THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  93  71  95 /  50  10   0  10
SSI  76  92  77  90 /  50  20  20  10
JAX  72  94  74  94 /  50  40  40  30
SGJ  75  92  76  91 /  50  30  30  40
GNV  72  93  74  94 /  40  30  20  50
OCF  72  94  74  95 /  40  40  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZIBURA/TRABERT/WALKER
Hazardous weather outlook, Aug 11, 4:05 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 AM EDT SAT AUG 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-121000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
405 AM EDT SAT AUG 11 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...ISOLATED STRONG STORMS POSSIBLE TODAY...

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST
GEORGIA LATE THIS MORNING AND EARLY AFTERNOON AND SPREAD INTO
COASTAL SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS AFTERNOON AND
EVENING. STORM MOTION WILL BE TOWARDS THE EAST-NORTHEAST AROUND 15
MPH. A FEW STORMS MAY BECOME STRONG WITH GUSTY WINDS...EXCESSIVE
LIGHTNING AND LOCALLY HEAVY RAINFALL. THE BEST CHANCES FOR STRONG
STORMS WILL BE ACROSS SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE THROUGH THE PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH

In the hours before

Special weather statement, Aug 11, 2:17 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT SAT AUG 11 2012

FLZ024-025-111845-
DUVAL-NASSAU-
217 PM EDT SAT AUG 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL
AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...

AT 217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BRYCEVILLE...OR 14 MILES SOUTHWEST
OF CALLAHAN...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BRYCEVILLE THROUGH 245 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3050 8189 3035 8180 3032 8198 3039 8202
TIME...MOT...LOC 1817Z 247DEG 15KT 3038 8194

ZIBURA
Special weather statement, Aug 11, 2:46 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT SAT AUG 11 2012

GAZ134>136-151-111915-
APPLING-BACON-PIERCE-WAYNE-
246 PM EDT SAT AUG 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND EASTERN BACON
COUNTIES FOR STRONG WINDS VALID UNTIL 315 PM EDT...

AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF BRISTOL...OR 10
MILES NORTHWEST OF PATTERSON...MOVING NORTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN
AND ODUM THROUGH 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3178 8198 3146 8194 3132 8233 3156 8230
TIME...MOT...LOC 1847Z 240DEG 16KT 3150 8224

ZIBURA
Special weather statement, Aug 11, 3:44 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SAT AUG 11 2012

GAZ136-152>154-112015-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
344 PM EDT SAT AUG 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS VALID UNTIL 415 PM EDT...

AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF MOUNT PLEASANT...OR 9
MILES SOUTHEAST OF GARDI...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...THALMANN...
GARDI...EVERETT AND MOUNT PLEASANT THROUGH 415 PM EDT. GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3148 8165 3128 8150 3117 8194 3162 8178
TIME...MOT...LOC 1945Z 239DEG 17KT 3143 8171

ZIBURA
Local storm report, Aug 11, 4:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT SAT AUG 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     ST. SIMONS              31.18N 81.38W
08/11/2012  M58 MPH          GLYNN              GA   ASOS

            A WIND GUST OF 58 MPH WAS MEASURED AT THE MALCOLM
            MCKINNON AIRPORT IN ST. SIMONS.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:46 PM EDTSpecial Weather StatementJAXWayne29 min
Aug 11, 3:44 PM EDTSpecial Weather StatementJAXWayne31 min
Aug 11, 4:06 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.